# SDR SWIA202157835

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CHANNEL HAS CORROSION @ FS 409.00+96.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL CHANNEL AT FS 409.00+96 IAW CRJ 200 AMM 53-01-11-000/400-802
